# SDR RAIA0004016

- Difficulty date: April 15, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N426AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 874
- Aircraft time: 18,611 hours, 25,472 cycles
- System (JASC): 2134 · Cabin Pressure Sensor
- Part: Connector
- Part number: CA06R10SL3SF80
- Condition: Failed
- Location: Lt Engine
- Part time: 18,611 hours, 25,472 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

7356-STL-AIR, OFF CAPTION ILLUMINATED FOR LEFT AIR CONDITIONING PACK.  MAINTENANCE INSPECTED AND DEFERRED PER MEL.  MAINTENANCE REPLACED LEFT AIR OFF PRESSURE SWITCH CANNON PLUG CONNECTOR.
